# SDR HDNA2017071000001

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N906GL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9089
- Aircraft time: 4,882 hours, 17,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK IN TAIL CONE BS 6616, 3 O'CLOCK POSITION LOOKING FWD. REPAIRED IAW 51-70-51, 8-33.
